# SDR 96UAL900696

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355644310
- Condition: Inoperative
- Location: Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING OVERHEAT LIGHT CAME ON AFTER TAKEOFF.  ACCOMPLISHED PROCEDURE AND LIGHT WENT OUT AFTER TWO MINUTES.  APPEARS TO COINCIDE WITH HIGH POWER SETTINGS.  REPLACED RIGHT WING LEADING EDGE CAVITY OVERHEAT DETECTOR SENSOR.  CHECKS O.K.
